Alert archive / Nebraska / Red Flag Warnings in 2011
Red Flag Warning 5, NWS Omaha, NE
NWS Omaha, NE issued this red flag warning at Oct 4, 2011, 3:45 AM CDT for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Oct 4, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2011, 3:45 AM CDT (08:45 UTC)
- In effect from
- Oct 4, 2011, 12:00 PM CDT
- Expired
- Oct 4, 2011, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Omaha, NE
All 38 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2698 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
199 WWUS83 KOAX 040845 RFWOAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 345 AM CDT TUE OCT 4 2011 ...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THIS AFTERNOON AND SIMILAR CONDITIONS POSSIBLE WEDNESDAY AFTERNOON... .RECENT DRY WEATHER AND MUCH ABOVE NORMAL TEMPERATURES WILL COMBINE TUESDAY WITH LOW RELATIVE HUMIDITIES AND BRISK SOUTH WINDS AT 15 TO 30 MPH. THE RESULT WILL BE CRITICAL FIRE WEATHER CONDITIONS AND AN EXTREME FIRE DANGER FOR THIS AFTERNOON. SIMILAR CONDITIONS ARE POSSIBLE WEDNESDAY AFTERNOON. IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-041900- /O.UPG.KOAX.FW.A.0001.111004T1700Z-111005T0000Z/ /O.NEW.KOAX.FW.W.0005.111004T1700Z-111005T0000Z/ /O.NEW.KOAX.FW.A.0002.111005T1700Z-111006T0000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 345 AM CDT TUE OCT 4 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 011...012...015...016...017...018...030...031... 032...033...034...042...043...043...044...045...050...051...052... 053...055...056...065...066...067...068...069...078...079...080... 088...089...090...090...091...091...092 AND 093... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 011...012...015...016...017...018...030... 031...032...033...034...042...043...043...044...045...050...051... 052...053...055...056...065...066...067...068...069...078...079... 080...088...089...090...090...091...091...092 AND 093... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 043...055...056...069... 079...080...090 AND 091. FIRE WEATHER ZONES 011...012...015... 016...017...018...030...031...032...033...034...042...043... 044...045...050...051...052...053...065...066...067...068... 078...088...089...090...091...092 AND 093. * WINDS...SOUTH 15 TO 20 MPH WITH SOME GUSTS UP TO 30 MPH. * TIMING...THIS AFTERNOON AND EARLY EVENING. MORE DRY WEATHER WITH BREEZY CONDITIONS ARE EXPECTED FOR WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...COULD DROP INTO THE 15 TO 20 PERCENT RANGE BY EARLY AFTERNOON. * TEMPERATURES...HIGHS 85 TO 90. * IMPACTS...THESE WEATHER CONDITIONS COULD PROMOTE EXPLOSIVE FIRE WEATHER GROWTH. THOSE WITH ONGOING HARVESTING OPERATIONS AND OFF ROAD VEHICLES ARE URGED TO USE EXTRA CAUTION. ALSO...REMEMBER TO ALWAYS DISPOSE OF SMOKING MATERIALS IN AN APPROPRIATE MANNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MILLER/SMITH
2 follow-up statements
843 WWUS83 KOAX 041548 RFWOAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1048 AM CDT TUE OCT 4 2011 ...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THIS AFTERNOON AND SIMILAR CONDITIONS POSSIBLE WEDNESDAY AFTERNOON... .RECENT DRY WEATHER AND MUCH ABOVE NORMAL TEMPERATURES WILL COMBINE TUESDAY WITH LOW RELATIVE HUMIDITIES AND BRISK SOUTH WINDS AT 15 TO 30 MPH. THE RESULT WILL BE CRITICAL FIRE WEATHER CONDITIONS AND AN EXTREME FIRE DANGER FOR THIS AFTERNOON. SIMILAR CONDITIONS ARE POSSIBLE WEDNESDAY AFTERNOON. IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-050000- /O.CON.KOAX.FW.W.0005.111004T1700Z-111005T0000Z/ /O.CON.KOAX.FW.A.0002.111005T1700Z-111006T0000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1048 AM CDT TUE OCT 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 011...012...015...016...017...018...030...031...032...033...034... 042...043...043...044...045...050...051...052...053...055...056... 065...066...067...068...069...078...079...080...088...089...090... 090...091...091...092 AND 093... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 011...012...015...016...017... 018...030...031...032...033...034...042...043...043...044...045... 050...051...052...053...055...056...065...066...067...068...069... 078...079...080...088...089...090...090...091...091...092 AND 093... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 043...055...056...069... 079...080...090 AND 091. FIRE WEATHER ZONES 011...012...015... 016...017...018...030...031...032...033...034...042...043... 044...045...050...051...052...053...065...066...067...068... 078...088...089...090...091...092 AND 093. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THIS AFTERNOON AND EARLY EVENING. MORE DRY WEATHER WITH BREEZY CONDITIONS ARE EXPECTED FOR WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...COULD DROP INTO THE 15 TO 20 PERCENT RANGE BY EARLY AFTERNOON. * TEMPERATURES...HIGHS 85 TO 90. * IMPACTS...THESE WEATHER CONDITIONS COULD PROMOTE EXPLOSIVE FIRE WEATHER GROWTH. THOSE WITH ONGOING HARVESTING OPERATIONS AND OFF ROAD VEHICLES ARE URGED TO USE EXTRA CAUTION. ALSO... REMEMBER TO ALWAYS DISPOSE OF SMOKING MATERIALS IN AN APPROPRIATE MANNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
662 WWUS83 KOAX 050004 RFWOAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 704 PM CDT TUE OCT 4 2011 ...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE WEDNESDAY AFTERNOON... .RECENT DRY WEATHER AND MUCH ABOVE NORMAL TEMPERATURES WILL COMBINE WEDNESDAY WITH LOW RELATIVE HUMIDITIES AND A BREEZY SOUTH WINDS AT 15 TO 30 MPH. THE RESULT MAY BE CRITICAL FIRE WEATHER CONDITIONS AND AN EXTREME FIRE DANGER. IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-050815- /O.EXP.KOAX.FW.W.0005.000000T0000Z-111005T0000Z/ /O.CON.KOAX.FW.A.0002.111005T1700Z-111006T0000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 704 PM CDT TUE OCT 4 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ..RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 043...055...056...069... 079...080...090 AND 091. FIRE WEATHER ZONES 011...012...015... 016...017...018...030...031...032...033...034...042...043... 044...045...050...051...052...053...065...066...067...068... 078...088...089...090...091...092 AND 093. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE EXPECTED ON WEDNESDAY AFTERNOON. * TIMING...GENERALLY FROM LATE MORNING WEDNESDAY THROUGH EARLY EVENING WEDNESDAY. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * TEMPERATURES...IN THE MID AND UPPER 0S. * IMPACTS...THESE WEATHER CONDITIONS COULD PROMOTE EXPLOSIVE FIRE WEATHER GROWTH. THOSE WITH ONGOING HARVESTING OPERATIONS AND OFF ROAD VEHICLES ARE URGED TO USE EXTRA CAUTION. ALSO... REMEMBER TO ALWAYS DISPOSE OF SMOKING MATERIALS IN AN APPROPRIATE MANNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this red flag warning went out at Oct 3, 11:46 PM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Oct 3, 11:46 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1146 PM CDT MON OCT 3 2011
.AVIATION...
06Z TAFS FOR KOMA...KOFK...KLNK.
LITTLE CHANGE IN TAF FORECAST FOR SITES. MODERATE SSW LOW LEVEL
JET WILL PROMPT CONTINUATION OF LLWS UNTIL WINDS MIX DOWN LATE
TUESDAY MORNING.
CHERMOK
&&
.PREV DISCUSSION... /ISSUED 610 PM CDT MON OCT 3 2011/
AVIATION...
00Z TAFS FOR KOMA...KOFK...KLNK.
VFR CONDITIONS EXPECTED THROUGH 05/00Z. MAIN ISSUE WILL BE
POSSIBLE WIND SHEAR TONIGHT...AND LLWS WAS CONTINUED IN FORECAST
STARTING LATE THIS EVENING AND PERSISTING UNTIL WINDS BEGIN MIXING
DOWN LATE TUESDAY MORNING.
CHERMOK
PREV DISCUSSION... /ISSUED 255 PM CDT MON OCT 3 2011/
SHORT TERM...TONIGHT THROUGH THURSDAY.
TEMPERATURES...DEWPOINTS...WINDS AND RESULTANT DRY CONDITIONS...THEN
WHETHER OR NOT TO INCLUDE LOW POPS FOR THURSDAY WILL BE THE PRIMARY
FORECAST CONCERNS THROUGH THURSDAY. FIRE WEATHER CONCERNS WILL BE
DISCUSSED BELOW.
A MID LEVEL RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE AREA THROUGH
WEDNESDAY MORNING. A SHORTWAVE TROF IS OFF THE CALIFORNIA COAST
AND IS AFFECTING THE SIERRAS AND THE SOUTHERN ROCKIES WITH
SOUTHWEST FLOW ALOFT AND DEEPER MOISTURE STREAMING NORTHWARD FROM MEXICO.
THIS WAVE WILL TRACK ACROSS NEW MEXICO AND COLORADO INTO THE
WESTERN PLAINS WEDNESDAY AND WEAKEN AS IT SHIFTS INTO THE CENTRAL
PLAINS WEDNESDAY NIGHT AND THURSDAY.
LOWS THIS MORNING WERE VARIABLE DEPENDING ON THE LOCATION WITH 30S
AND 40S...AND A FEW ISOLATED LOWER 50S. THE H85 THERMAL RIDGE OVER
THE WESTERN PLAINS WILL SHIFT FARTHER EAST OVERNIGHT AND THIS WILL
KEEP SURFACE WINDS UP A LITTLE. WITH VERY DRY CONDITIONS IN PLACE
TEMPERATURES SHOULD BE QUITE VARIABLE DUE TO THE LOCATION AND
WINDS. EXPECT LOWS TUESDAY MORNING TO BE A LITTLE MILDER IN THE 40S
AND 50S AND WARMER STILL FOR WEDNESDAY AND THURSDAY MORNINGS IN THE
50S. AFTERNOON HIGHS SHOULD MOSTLY RANGE FROM 85 TO 90 TUESDAY WITH
FAVORABLE MIXING AND +20 DEG C H85 TEMPERATURES. H85 TEMPERATURES
ARE NOT AS WARM WEDNESDAY...BUT STILL HAVE HIGHS IN THE 80S.
THERE ARE SOME TIMING AND STRENGTH DIFFERENCES WITH THE SHORTWAVE
TROF MOVING INTO THE PLAINS LATE WEDNESDAY AND THURSDAY. TRENDED
MORE WITH THE GFS/ECMWF THAN THE DRIER NAM AND STARTED TO INCREASE
CLOUDS WEDNESDAY NIGH INTO THURSDAY. FOR NOW JUST MENTIONED
SPRINKLES FOR THURSDAY WITH THE SHORTWAVE AND INCREASING MID LEVEL
MOISTURE...HOWEVER UPWARD VERTICAL MOTION LOOKS WEAK AT THIS TIME.
AS THE SURFACE LOW STRENGTHENS OVER THE ROCKIES...THE SOUTH WINDS
SHOULD INCREASE TUE-THU INTO THE 15 TO 25KT RANGE.
LONG TERM...THURSDAY NIGHT THROUGH MONDAY.
PATTERN SHIFT CONTINUES AT THE BEGINNING OF THE PERIOD AS A
STRONG RIDGE CONTINUES TO PUSH EAST OF THE FORECAST AREA WHILE A
DIGGING TROUGH DEVELOPS IN THE WEST. UNSURE OF PRECIPITATION ON
FRIDAY AS IT MAY BE HARD FOR MOISTURE TO PUSH EASTWARD INTO THE
RIDGE...HOWEVER IT APPEARS THAT INCREASING CHANCES FOR RAIN
FINALLY ARRIVE BY FRIDAY NIGHT AND SATURDAY AS THE UPPER LOW MOVES
FROM THE FOUR CORNERS REGION TO THE CENTRAL ROCKIES AS FAVORED
UPPER LEVEL DIVERGENCE BEGINS TO OVERSPREAD THE AREA. 00Z ECMWF IS
FURTHER EAST WITH THE PRECIP THAN THE 12Z GFS...BUT 12Z ECMWF IS
ALSO NOW SLOWING DOWN RAIN CHANCES AS WELL...ESSENTIALLY HOLDING
OFF BETTER CHANCES UNTIL SOMETIME SUNDAY. THUS...THERE REMAINS
QUITE A BIT OF UNCERTAINTY REGARDING TIMING OF PRECIPITATION
TRENDS THROUGH THE WEEKEND. COOLER WEATHER SHOULD ALSO ARRIVE WITH
THE RAIN CHANCES AS A WEAK FRONT MOVES THROUGH THE AREA BY
SUNDAY...IN RESPONSE TO THE UPPER LOW SHIFTING TO THE NORTHERN
PLAINS BY THE END OF THE PERIOD.
AVIATION...
18Z TAFS FOR KOMA...KLNK AND KOFK.
MAIN AVIATION ISSUE IS POTENTIAL LLWS AT ALL TERMINALS. INDICATIONS
ARE AT THIS TIME LLWS...WS012/15045KT...WILL BE MOST PREVALENT
BTWN 05Z-13Z. OTHERWISE VFR CONDITIONS WILL PREVAIL THRU THE 24HR
FCST PERIOD.
FIRE WEATHER...
VERY DRY CONDITIONS ACROSS THE AREA WILL RESULT IN LOWEST RELATIVE
HUMIDITIES DROPPING TO 20 PERCENT AS TEMPERATURES WARM TO 85 TO 90
AND SOUTH WINDS INCREASE TO 15 TO 20KTS WITH GUSTS TO 25KTS
TUESDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR EASTERN NEBRASKA
AND SOUTHWEST IOWA TUESDAY. DRY CONDITIONS WILL CONTINUE FOR
WEDNESDAY. ALTHOUGH IT MAY NOT BE AS WARM. IT SHOULD BE JUST AS
DRY WITH A LITTLE STRONGER WINDS. IN COORDINATION WITH SURROUNDING
FORECAST OFFICES...WILL HIGHLIGHT THIS IN THE HAZARDOUS WEATHER
OUTLOOK.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR NEZ011-012-015>018-030>034-042>045-050>053-
065>068-078-088>093.
IA...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR IAZ043-055-056-069-079-080-090-091.
&&
ZAPOTOCNY/DEWALD/DEEHazardous weather outlook, Oct 3, 4:24 PM CDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 424 PM CDT MON OCT 3 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-041130- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 424 PM CDT MON OCT 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY AFTERNOON AS TEMPERATURES WARM TO 85 TO 90 DEGREES...RELATIVE HUMIDITY LOWERS TO AROUND 20 PERCENT AND SOUTH WINDS INCREASE TO 20 TO 30 MPH. WHEN THESE EXTREME FIRE DANGER CONDITIONS ARE EXPECTED...ALL OUTDOOR BURNING IS DISCOURAGED. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THE FIRE DANGER IS EXPECTED TO REMAIN IN THE EXTREME CATEGORY FOR WEDNESDAY AFTERNOON. ALL OUTDOOR BURNING IS DISCOURAGED. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR TUESDAY. ZAPOTOCNY
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 3:45 AM CDT | Fire Weather Watch | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 24 more | 24 hr |
Nearby
Red Flag Warnings in Nebraska, 2011Red Flag Warnings in Iowa, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.